Topological and limit-space subcategories of countably-based equilogical spaces. Menni, M. & Simpson, A. Mathematical Structures in Computer Science, 12(6):739–770, 2002. doi bibtex @ARTICLE{MS02,
author = {Menni, Mat{\'{\i}}as and Simpson, Alex},
title = {Topological and limit-space subcategories of countably-based equilogical
spaces},
journal = MSCS,
year = {2002},
volume = {12},
pages = {739--770},
number = {6},
doi = {10.1017/S0960129502003699},
keywords = {bib, cca},
mrnumber = {1947804 (2004a:18004)}
}
Downloads: 0
{"_id":"hyoraf7gpocEbA3XG","bibbaseid":"menni-simpson-topologicalandlimitspacesubcategoriesofcountablybasedequilogicalspaces-2002","authorIDs":[],"author_short":["Menni, M.","Simpson, A."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Menni"],"firstnames":["Matías"],"suffixes":[]},{"propositions":[],"lastnames":["Simpson"],"firstnames":["Alex"],"suffixes":[]}],"title":"Topological and limit-space subcategories of countably-based equilogical spaces","journal":"Mathematical Structures in Computer Science","year":"2002","volume":"12","pages":"739–770","number":"6","doi":"10.1017/S0960129502003699","keywords":"bib, cca","mrnumber":"1947804 (2004a:18004)","bibtex":"@ARTICLE{MS02,\r\n author = {Menni, Mat{\\'{\\i}}as and Simpson, Alex},\r\n title = {Topological and limit-space subcategories of countably-based equilogical\r\n\tspaces},\r\n journal = MSCS,\r\n year = {2002},\r\n volume = {12},\r\n pages = {739--770},\r\n number = {6},\r\n doi = {10.1017/S0960129502003699},\r\n keywords = {bib, cca},\r\n mrnumber = {1947804 (2004a:18004)}\r\n}\r\n\r\n","author_short":["Menni, M.","Simpson, A."],"key":"MS02","id":"MS02","bibbaseid":"menni-simpson-topologicalandlimitspacesubcategoriesofcountablybasedequilogicalspaces-2002","role":"author","urls":{},"keyword":["bib","cca"],"metadata":{"authorlinks":{}},"downloads":0,"html":""},"bibtype":"article","biburl":"http://cca-net.de/publications/lit.bib","creationDate":"2019-09-10T10:17:53.946Z","downloads":0,"keywords":["bib","cca"],"search_terms":["topological","limit","space","subcategories","countably","based","equilogical","spaces","menni","simpson"],"title":"Topological and limit-space subcategories of countably-based equilogical spaces","year":2002,"dataSources":["t7rKiAbxugj4Agz8M"]}